Publications & Works

Articles Published in Other Journals

On new Simpson’s type inequalities for trigonometrically convex functions with applications

Cumhuriyet Science Journal, vol.41, no.4, pp.862-874, 2020 (Refereed Journals of Other Institutions)

Asymptotic results for boundary functionals of renewal-reward process with delay and pareto distribution intreference of chance

Journal of Selçuk University Natural and Applied Science, vol.3, no.3, pp.1-12, 2014 (International Refereed University Journal)

Aysmptotic results for boundary functionals of renewal-reward process with delay and pareto distribution interference of chance

Journal of Selçuk University Natural and Applied Science, vol.3, no.3, pp.1-10, 2014 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings